Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 6, Pages 1284–1287 (Mi dan37198)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On estimates from below of solutions of the second boundary value problem for a second-order parabolic equation in domains unbounded in the space variables

A. K. Gushchin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (422 kB)

Bibliographic databases:
UDC: 517.946
Presented: В. С. Владимиров
Received: 21.02.1972

Citation: A. K. Gushchin, “On estimates from below of solutions of the second boundary value problem for a second-order parabolic equation in domains unbounded in the space variables”, Dokl. Akad. Nauk SSSR, 206:6 (1972), 1284–1287

Citation in format AMSBIB
\Bibitem{Gus72}
\by A.~K.~Gushchin
\paper On estimates from below of solutions of the second boundary value problem for a second-order parabolic equation in domains unbounded in the space variables
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 6
\pages 1284--1287
\mathnet{http://mi.mathnet.ru/dan37198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0316899}
\zmath{https://zbmath.org/?q=an:0263.35045}


Linking options:
  • http://mi.mathnet.ru/eng/dan37198
  • http://mi.mathnet.ru/eng/dan/v206/i6/p1284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, “Stabilization of the solutions of the second boundary value problem for a second order parabolic equation”, Math. USSR-Sb., 30:4 (1976), 403–440  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:39
    Full text:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021